RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 242, Pages 103–107 (Mi tm408)  

This article is cited in 1 scientific paper (total in 1 paper)

Finiteness Conditions for Algebras of Relations

A. L. Semenov

Institute of New Technologies

Abstract: Algebras of relations on a given set are considered; operations in an algebra are specified by various formulas of first-order logic. Different ways of introducing finiteness conditions for such algebras are studied. For each natural $n$, an example of an algebra is constructed that is generated by one $n$-ary relation and cannot be generated by its relations of smaller arity. An open problem is formulated.

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 242, 92–96

Bibliographic databases:
UDC: 510.53+510.6
Received in November 2002

Citation: A. L. Semenov, “Finiteness Conditions for Algebras of Relations”, Mathematical logic and algebra, Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov, Tr. Mat. Inst. Steklova, 242, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 103–107; Proc. Steklov Inst. Math., 242 (2003), 92–96

Citation in format AMSBIB
\Bibitem{Sem03}
\by A.~L.~Semenov
\paper Finiteness Conditions for Algebras of Relations
\inbook Mathematical logic and algebra
\bookinfo Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 242
\pages 103--107
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054488}
\zmath{https://zbmath.org/?q=an:1079.03063}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 242
\pages 92--96


Linking options:
  • http://mi.mathnet.ru/eng/tm408
  • http://mi.mathnet.ru/eng/tm/v242/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Semenov, S. F. Soprunov, “Finite quantifier hierarchies in relational algebras”, Proc. Steklov Inst. Math., 274 (2011), 267–272  mathnet  crossref  mathscinet  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:243
    Full text:93
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020